Sledovat
J Theodore Cox
Název
Citace
Citace
Rok
Coalescing Random Walks and Voter Model Consensus Times on the Torus in Zd
JT Cox
The Annals of Probability, 1333-1366, 1989
3071989
Some limit theorems for percolation processes with necessary and sufficient conditions
JT Cox, R Durrett
The Annals of Probability, 583-603, 1981
3011981
Diffusive clustering in the two dimensional voter model
JT Cox, D Griffeath
The Annals of Probability, 347-370, 1986
2591986
Central limit theorems for associated random variables and the percolation model
JT Cox, G Grimmett
The annals of probability 12 (2), 514-528, 1984
1531984
Limit theorems for the spread of epidemics and forest fires
JT Cox, R Durrett
Stochastic processes and their applications 30 (2), 171-191, 1988
1481988
Rescaled voter models converge to super-Brownian motion
JT Cox, R Durrett, EA Perkins
The Annals of Probability 28 (1), 185-234, 2000
1052000
Converging and diverging beliefs about arthritis: Caucasian patients, Spanish speaking patients, and physicians.
KR Lorig, T Cox, Y Cuevas, RG Kraines, MC Britton
The journal of Rheumatology 11 (1), 76-79, 1984
991984
Greedy lattice animals I: Upper bounds
JT Cox, A Gandolfi, PS Griffin, H Kesten
The Annals of Applied Probability, 1151-1169, 1993
941993
Occupation times for critical branching Brownian motions
JT Cox, D Griffeath
The Annals of Probability, 1108-1132, 1985
931985
Occupation time limit theorems for the voter model
JT Cox, D Griffeath
The Annals of Probability, 876-893, 1983
881983
Comparison of interacting diffusions and an application to their ergodic theory
JT Cox, K Fleischmann, A Greven
Probability theory and related fields 105, 513-528, 1996
861996
The stepping stone model: new formulas expose old myths
JT COX, R DURRETT
The Annals of Applied Probability 12 (4), 1348-1377, 2002
792002
Nonlinear voter models
JT Cox, R Durrett
Random Walks, Brownian Motion, and Interacting Particle Systems: A …, 1991
771991
Ergodic theorems for infinite systems of locally interacting diffusions
JT Cox, A Greven
The Annals of Probability 22 (2), 833-853, 1994
731994
On the continuity of the time constant of first-passage percolation
JT Cox, H Kesten
Journal of Applied Probability 18 (4), 809-819, 1981
701981
Oriented percolation in dimensions d≥ 4: bounds and asymptotic formulas
JT Cox, R Durrett
Mathematical Proceedings of the Cambridge Philosophical Society 93 (1), 151-162, 1983
651983
Large deviations for Poisson systems of independent random walks
JT Cox, D Griffeath
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 66 (4), 543-558, 1984
621984
Voter model perturbations and reaction diffusion equations
JT Cox, R Durrett, E Perkins
Asterisque 349, 2013
612013
On the long term behavior of some finite particle systems
JT Cox, A Greven
Probability theory and related fields 85, 195-237, 1990
571990
Spatial models for species area curves
M Bramson, JT Cox, R Durrett
The Annals of Probability 24 (4), 1727-1751, 1996
531996
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20